Change search
ReferencesLink to record
Permanent link

Direct link
Generalized duality of some Banach function spaces
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1989 (English)In: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 51, no 3, 323-338 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1989. Vol. 51, no 3, 323-338 p.
Research subject
URN: urn:nbn:se:ltu:diva-12823Local ID: bf96e390-b511-11db-bf94-000ea68e967bOAI: diva2:985774
Godkänd; 1989; 20070205 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(4336 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 4336 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, LechPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Indagationes mathematicae

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link